# SDR DALA13047763352

- Difficulty date: September 23, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 38,934 hours, 5,474 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN FOUND CRACKED AT ANGLE PROFILE AT AFT LOWER SIDE NEAR BEAM 4 AREA.  FWD CARGO DOOR ANGLE PROFILE AT AFT LOWER SIDE NEAR BEAM CRACK AREA REPAIR CARRIED OUT IAW PRI REV 0, REV 1 AND REV 2.  PRI 50 4194-14D REV 0, REV 1 AND REV 2 COMPARED WITH FINAL ER/A 504194- 14 REV D SECTION IV FOUND IN COMPLIANCE, COMPLETED.
